Author: CX Zheng;

Title: NUMERICAL SOLUTION OF BI-PERIODIC ELLIPTIC PROBLEMS IN UNBOUNDED DOMAINS

Journal: COMMUNICATIONS IN MATHEMATICAL SCIENCES

Year: 2012

Volume: 10

Page: 513 - 526


Author: J Coatleven;

Title: Helmholtz equation in periodic media with a line defect

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2012

Volume: 231

Page: 1675 - 1704


Author: S Fliss; E Cassan; D Bernier;

Title: Computation of light refraction at the surface of a photonic crystal using DtN approach

Journal: JOURNAL OF THE OPTICAL SOCIETY OF AMERICA B-OPTICAL PHYSICS

Year: 2010

Volume: 27

Page: 1492 - 1503


Author: M Ehrhardt; JG Sun; CX Zheng;

Title: EVALUATION OF SCATTERING OPERATORS FOR SEMI-INFINITE PERIODIC ARRAYS

Journal: COMMUNICATIONS IN MATHEMATICAL SCIENCES

Year: 2009

Volume: 7

Page: 347 - 364